# SDR CA070725004

- Difficulty date: May 4, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S7D524007
- Condition: Loose
- Location: Horizontal Stab
- Part time: 55 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED LT HORIZONTAL STAB. DE-ICER BOOT APPEARS LOOSE.  MAINTENANCE INSPECTED THE DE-ICER BOOT AND FOUND THE BOOT HAD COME LOOSE FROM THE AIRCRAFT AT THE AFT EDGES. THE ADHESIVE (3M 1300L) DID NOT SECURE THE DE-ICER BOOT TO THE STAB. THE BOOT WAS RECENTLY REPLACED BY AC SERVICES, UNDER WO 15249.  TIME ON PART WAS 54.6 HOURS AND 73 LANDINGS THE DE-ICER BOOT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC 20070725004)
